Browse our products:

Paracetamol Drops Infants & Children 1 Month – 4 Years

For effective relief of pain and fever from teething, headache, earache, immunisation, symptoms of cold & flu. Suitable for children with asthma who are sensitive to aspirin or NSAID’s.

Free from colour, sugar, alcohol and aspirin. Pleasant tasting strawberry-vanilla flavour.

Contains saccharin sodim and hydroxybenzoates.

Active Ingredients

Each 1mL contains Paracetamol 100mg

Pack Sizes

20mL

Directions For Use

Shake thoroughly before use. May be administered in water or fruit juice or directly from the enclosed dropper. Wash dropper with hot water after each use. Dose should be given every 4 to 6 hours as required with not more than 4 doses in 24 hours.

• Age 1-3 months, weight 4-6kg, dose = 0.6-0.9mL
• Age 3-6 months, weight 6-8kg, dose = 0.9-1.2mL
• Age 6-12 months, weight 8-10kg, dose = 1.2-1.5mL
• Age 1-2 years, weight 10-12kg, dose = 1.5-1.8mL
• Age 2-3 years, weight 12-14kg, dose = 1.8-2.1mL
• Age 3-4 years, weight 14-16kg, dose = 2.1-2.4mL

Always read the label. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.